American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[2] Herbert Kamowitz and Dennis Wortman. Endomorphisms of an extremal algebra . Proc. Amer. Math. Soc. 104 (1988) 852-858. MR 931733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robin Harte. A note on generalized inverse functions . Proc. Amer. Math. Soc. 104 (1988) 551-552. MR 929420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jens Peter Reus Christensen and Pal Fischer. Joint continuity of measurable biadditive mappings . Proc. Amer. Math. Soc. 103 (1988) 1125-1128. MR 929436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Vukman. Some functional equations in Banach algebras and an application . Proc. Amer. Math. Soc. 100 (1987) 133-136. MR 883415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mihai Turinici. A generalization of Altman's ordering principle . Proc. Amer. Math. Soc. 90 (1984) 128-132. MR 722430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John A. Baker. The stability of the cosine equation . Proc. Amer. Math. Soc. 80 (1980) 411-416. MR 580995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce R. Ebanks. Branching and generalized-recursive inset entropies . Proc. Amer. Math. Soc. 79 (1980) 260-267. MR 565351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia